# SDR FDEA201511253776

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 697 hours, 25,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020412
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERNAL SLIDE LIGHT INOPERATIVE.   R & R R1 DOOR SLIDE LIGHT ASSEMBLY IAW MM 33-51-06-2-1.  OPERATIONS CHECKED NORMAL.
